# SDR ASOA2015052812923

- Difficulty date: May 5, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 25,165 hours, 17,847 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-868
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK BS 677 - 868 CORRODED AT SEVERAL AERAS.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-49-101-001-A01.  R & R THE SEAT TRACK AMM 53-00-49-000-801-A03 AND 53-00-49-400-801 A03.
